×

Found 242 Documents (Results 1–100)

On the Kantorovich problem with a parameter. (English. Russian original) Zbl 1447.28014

Dokl. Math. 100, No. 1, 349-353 (2019); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 487, No. 4, 355-360 (2019).
MSC:  28C15 46G12
PDF BibTeX XML Cite
Full Text: DOI

On Sudakov’s type decomposition of transference plans with norm costs. (English) Zbl 1454.49002

Memoirs of the American Mathematical Society 1197. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2766-5/print; 978-1-4704-4278-1/ebook). vi, 116 p. (2018).
MSC:  49-02 49Q22 28A50
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software